It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dennnny:

Are you taking an oral antibiotic too? Retin A usually does cause an initial break-out, and many derms prescribe oral antibiotics to counteract that. Oral antibiotics (usually) start to work immediately to control breakouts while Retin A will take about 3 months. By the way, I felt really horrible those first 3 months. After that, my skin felt really smooth to the touch but I still had red marks all over. It took another 8 weeks for all the marks to fade. If you're really depressed call your derm. He/she may prescribe something that can help clear your skin faster. The antibiotic that worked best for me was Bactrim (I saw results within a couple days), but it's not a good drug to take long term.





All times are GMT -7. The time now is 05:41 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!